# SDR UALA2012112806838

- Difficulty date: November 27, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 68,975 hours, 9,911 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8088001
- Part serial: 106
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LCL MAINT REPORTED:  DURING L FUEL VAL E MSG T-SHOOTING, AT ENGINE START GOT START VALVE MSG.  PLEASE IDENTIFY WHAT WAS THE MAINT MESSAGE FOR START VALVE PROBLEM, PROBLEM MAY BE RELATED TO W0629 PCN 566-0059 & W0625 PCN 566-0181 WIRE HARNESSES.  (REF EM3684, EM3685, EM3687 FOR L FUEL VALVE MSG T -SHOOTING).   REPLACED FMU PER MM.  REPLACED WIRING HARNESSES WO629 AND WO625, ENGINE RUN PER JRH OPS AND LEAK CHECK OK. 
BOTH RELAYS K76104 AND K76107 WERE REPLACED. DURING ENGINE RUN LEFT ENG START VALVE DID NOT OPEN AUTOMATICALLY. MANUALLY OPENED THE START VALVE AND RAN THE ENGINE BUT AFTER ENGINE SHUT DOWN WE HAD THE SAME SITUATION AS WHEN THE AC ARRIVED AT THE GATE. REPLACED START VALVE PER MM. OPS & LEAK CHECK OKAY.
